# SDR ASOA05058

- Difficulty date: January 22, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: S521764080220
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4203 - DURING A GROUND INSPECTION IN ATL, THE TOP STEP ON THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
